Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Will i get color blindness in future if I use blue colored lens? - Online Doctor Chats

Date : 18-Oct-2013
User rating for this question
Very Good Posted in: Vision and Eye Disorders
Answered by

General & Family Physician
Practicing since : 2002
Answered : 106 Questions
User:helo doctor
User:Am Using Blue powered lens(-1.5 both eyes) from past 5 months. Is there any poblem in future of colour blindness? bcz my few f frnz was telling me that use of lens is not safe
User:plz help me
User:i need to logout now, could you plz rpl me asap
Doctor:There is no problem of color blindness in future
User:i can continue with the lenz?
User:is that safe using lens always?
Doctor:Is the shade of the lens blue?
Doctor:Is it contact or spectacle lens?
User:its contact lense blue coloured
Doctor:Are you using it for cosmestic purpose?
User:no i have sight prob
Doctor:I know that but why a colored lens ?
User:its bosh and lomb brand and once in 3 months disposal
Doctor:You can use the blue colored ones
User:i liked to have the coloured
Doctor:it does not predispose to color blindness
Doctor:Hope to have answered the query
Doctor:Do you have any other queries
User:so i will not have any prob using blue contact lens?
User:nothing else thank you
Doctor:Bye for now.
User:have a grt day bye
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor